# SDR 97ZZZX1535

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N582P
- Make and model: Cvac 440
- Aircraft serial: 475
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 413.3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 24R LAP SEAM CORRODED AFT OF BELT FRAME STA 413.30.
